# SDR SWAA043737

- Difficulty date: December 29, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 71,004 hours, 78,389 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26010425
- Condition: Faulty
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, BRAKES WERE INTERMITTENT AND FELT LIKE SKIPPING.  REMOVED AND REPLACED NR 2 & NR 4 MLG BRAKE ASSY'S PER MM.
